Anatoliy Petravchuk
Anatoliy Petravchuk
Kyiv Taras Shevchenko University
Verified email at
Cited by
Cited by
Lie algebras, decomposable into a sum of an Abelian and a nilpotent subalgebra
AP Petravchuk
Ukrainian Mathematical Journal 40 (3), 331-334, 1988
Closed polynomials and saturated subalgebras of polynomial algebras
IV Arzhantsev, AP Petravchuk
Ukrainian Mathematical Journal 59 (12), 1783-1790, 2007
On closed rational functions in several variables
AP Petravchuk, OG Iena
arXiv preprint math/0701588, 2007
On centralizers of elements in the Lie algebra of the special Cremona group sa (2, k)
AP Petravchuk, OG Iena
Journal of Lie Theory 16 (3), 561-567, 2006
On nilpotent and solvable Lie algebras of derivations
IO Makedonskyi, AP Petravchuk
Journal of Algebra 401, 245-257, 2014
Finite-dimensional subalgebras in polynomial Lie algebras of rank one
IV Arzhantsev, EA Makedonskii, AP Petravchuk
Ukrainian Mathematical Journal 63 (5), 827-832, 2011
On the sum of an almost abelian Lie algebra and a Lie algebra finite-dimensional over its center
AP Petravchuk
Ukrainian Mathematical Journal 51 (5), 707-715, 1999
Wildness of the problems of classifying two-dimensional spaces of commuting linear operators and certain Lie algebras
V Futorny, T Klymchuk, AP Petravchuk, VV Sergeichuk
Linear Algebra and its Applications 536, 201-209, 2018
On associative algebras which are sum of two almost commutative subalgebras
A Petravchuk
Publicationes Mathematicae 53 (1-2), 191-206, 1998
On pairs of commuting derivations of the polynomial ring in one or two variables
AP Petravchuk
Linear algebra and its applications 433 (3), 574-579, 2010
On one-sided Lie nilpotent ideals of associative rings
VS Luchko, AP Petravchuk
arXiv preprint arXiv:0803.0968, 2008
Wildness of the problem of classifying nilpotent Lie algebras of vector fields in four variables
VM Bondarenko, AP Petravchuk
Linear algebra and its applications 568, 165-172, 2019
Lie algebras associated with modules over polynomial rings
AP Petravchuk, KY Sysak
Ukrainian Mathematical Journal 69, 1433-1444, 2018
On behavior of solvable ideals of Lie algebras under outer derivations
AP Petravchuk
Communications in Algebra 38 (6), 2311-2316, 2010
On incidence modulo ideal rings
MA Dokuchaev, VV Kirichenko, BV Novikov, AP Petravchuk
Journal of Algebra and Its Applications 6 (04), 553-586, 2007
On π-length of finite π-solvable groups
NS Chernikov, AP Petravchuk
Infinite Groups and Related Algebraic Structures: Works of Institute of Math, 1993
On nilpotent Lie algebras of derivations of fraction fields
AP Petravchuk
arXiv preprint arXiv:1601.04313, 2016
On finite dimensional Lie algebras of planar vector fields with rational coefficients
I Makedonskyi, A Petravchuk
arXiv preprint arXiv:1211.4165, 2012
On the group of Lie-orthogonal operators on a Lie algebra
SV Bilun, DV Maksimenko, AP Petravchuk
Methods of Functional Analysis and Topology 17 (03), 199-203, 2011
Centralizers of elements in Lie algebras of vector fields with polynomial coefficients
Y Chapovskyi, D Efimov, A Petravchuk
Proceedings of the International Geometry Center 14 (4), 257-270, 2021
The system can't perform the operation now. Try again later.
Articles 1–20